It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board


Pain Management Board Index


Just as a technicality, one can cut the Mylan patch since it's a "mass." However, the gel filled should not be cut under any circumstances. Spinal is correct in that it would lead to an overdose.

ex
Hey thanks for all the help. I think my body has adjusted to the fentanyl patch . However on the third into the forth day ( when I change patches)I am getting headaches. I suffer from migrane headaches any way but this is different. I know that after day one of the patch the headache goes away. I am on the Mylan brand and I have read that it doesn't last the full 72 hrs. Could this be the reason for the headaches? I take Firocet 6 times daily for the migranes it works ok, but doesn't do anything for my back pains. Also my crazy PM has me taking Palamar and Toamax at Night. I asked him if the drugs would be too bad for my system but he said no. I need to hear from the pros.........you blessed poeple.





All times are GMT -7. The time now is 01:39 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!